# SDR 2019FA0000193

- Difficulty date: June 25, 2019
- Submitted: June 25, 2019
- Operation: General aviation
- Aircraft: N1666V
- Make and model: Cessna 172M
- Aircraft serial: 17263707
- Aircraft time: 13,000 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: S21381
- Condition: Broken
- Location: Rt Mlg
- Part time: 13,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR BOLT, PN S3461-108, WAS FOUND BROKEN DURING ANNUAL INSPECTION. DUE TO THE BOLT BEING BROKEN, THE LANDING GEAR WAS ABLE TO MOVE IN THE RIGHT HAND INBOARD SUPPORT, PN 0541195-6, CAUSING IT TO WEAR. WE REPLACED THE SUPPORT ON THE RIGHT HAND SIDE ALONG WITH THE BROKEN BOLT. ALSO, WE REPLACED BOLT S3461-108 ON THE LEFT HAND GEAR SINCE IT SHOWED SIGNS OF WEAR.
